# SDR MASA2008111700781

- Difficulty date: November 17, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 14,217 hours, 11,025 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH 2889 BUR-PHX.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE DUE TO SMOKE IN THE COCKPIT.  MX CLEANED AND TIGHTENED RT INLET TEMP SENSOR CONNECTOR.
